# SDR FDEA201203271151

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327049000000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBOARD 232 LG HAS SEVERAL PUNTURES IN TOP PLY, AFT LT CORNER BOTTOM   PLY IS DELAMINATED, EDGE FILLER IS MISSING FROM ALL SIDES FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
